DCDS
A variational approach to semilinear elliptic equations with measure data
Marco Degiovanni Michele Scaglia
Discrete & Continuous Dynamical Systems - A 2011, 31(4): 1233-1248 doi: 10.3934/dcds.2011.31.1233
We describe a direct variational approach to a class of semilinear elliptic equations with measure data. Using a typical variational argument, we show the existence of multiple solutions.
keywords: measure data. semilinear elliptic equations Variational methods

Year of publication

Related Authors

Related Keywords

[Back to Top]